Alert archive / Ohio / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at May 1, 2016, 8:07 PM EDT for Butler County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 8:07 PM EDT (00:07 UTC)
- Expired
- May 1, 2016, 8:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
County Butler County, OH
The radar
The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
516
WWUS81 KILN 020007
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN MAY 1 2016
INZ066-OHZ070-020030-
FRANKLIN IN-BUTLER OH-
807 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
CENTRAL BUTLER COUNTIES UNTIL 830 PM EDT...
AT 807 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH
OF HARRISON...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...OXFORD...MONROE...TRENTON...SEVEN MILE...REILY...NEW
MIAMI...MILLVILLE...SCIPIO...SOMERVILLE...MCGONIGLE...MAUSTOWN...OKEANA...
LAYHIGH...ST. CHARLES...COLLINSVILLE AND ALERT.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3957 8465 3957 8459 3941 8436 3930 8476
3931 8482 3939 8489
TIME...MOT...LOC 0007Z 234DEG 26KT 3937 8480
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at May 1, 7:46 PM EDT, 21 minutes earlier.
Area forecast discussion, May 1, 7:46 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 746 PM EDT SUN MAY 1 2016 .SYNOPSIS... WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING INTO TONIGHT. AS THE FRONT SAGS SOUTH TO TENNESSEE... ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO BRING MORE SHOWERS AND A FEW THUNDERSTORMS PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE CHANCE FOR SHOWERS MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE CENTERED NEAR CINCINNATI POSITIONED ALONG A FRONT EXTENDING SW TO NE. DEW POINT PLOT SHOWS LOW TO MID 60S OVER KENTUCKY AND SOUTHERN OHIO SOUTH OF THE LOW CENTER...WITH UPPER 50S ACROSS OHIO AND INDIANA NORTH OF THE LOW. LAPS SFC BASED CAPES ARE IN THE 1000 TO 1600 J/KG RANGE. THUNDERSTORMS ARE DEVELOPING AND STRENGTHENING IN THE INCREASINGLY UNSTABLE ENVIRONMENT. WITH A STRONG MID LEVEL FLOW OF 50+ KNOTS ENHANCING STORM ORGANIZATION AND STRENGTH...A FEW CELLS ARE NEARING SEVERE LIMITS. THUS...SEVERE THUNDERSTORM WATCH 133 IS IN EFFECT UNTIL 9 PM. THEREAFTER...INSTABILITY WILL DECLINE WITH LOSS OF DAYTIME HEATING...AND STORM STRENGTH WILL DIMINISH OVERNIGHT. HOWEVER...ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS EXPECTED TO RESULT IN SHOWER AND THUNDERSTORM REDEVELOPMENT AFTER SUNSET...AFFECTING MAINLY NORTHERN COUNTIES. TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50 NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST. HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO THE MID 70S FAR SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY. MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING. TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE LOWER/MID 60S. NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH. UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH. SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S. IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S NORTH TO 70 SOUTH. E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH. CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE NORMAL WITH HIGHS SUNDAY FROM 70 TO 75. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE TAF SITES THIS EVENING...FOLLOWED BY LOW PRESSURE AND A COLD FRONT OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THE WARM FRONT...THEN SHOWERS AND EMBEDDED STORMS WITH THE LOW AND FRONT OVERNIGHT. OVERNIGHT COVERAGE WILL BE HIGHEST NEAR THE NORTHERN TAF SITES OF KDAY...KCMH...AND KLCK. MVFR CEILINGS AND MVFR/IFR VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS. WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH TO WEST NORTHWEST GOING THROUGH THE OVERNIGHT HOURS. SOME MVFR CONDITIONS WILL BE POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES. ON MONDAY...IN THE POST FRONTAL AIRMASS...VFR AND MVFR CEILINGS WILL CONTINUE. DIURNAL INSTABILITY AND SOME UPPER LEVEL ENERGY WILL BRING SOME SCATTERED SHOWERS DURING THE AFTERNOON HOURS. OUTLOOK...MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, May 1, 5:05 AM EDT, 15 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT SUN MAY 1 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 1, 7:30 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 NNE LOVELAND 39.34N 84.24W
05/01/2016 M0.88 INCH WARREN OH BROADCAST MEDIA
&&
JGIBSONSpecial weather statement, May 1, 7:32 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 732 PM EDT SUN MAY 1 2016 OHZ071-072-020015- CLINTON OH-WARREN OH- 732 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLINTON AND EASTERN WARREN COUNTIES UNTIL 815 PM EDT... AT 731 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MORROW... MOVING NORTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... LOCATIONS IMPACTED INCLUDE... LEBANON...WAYNESVILLE...MORROW...SOUTH LEBANON...CLARKSVILLE... HARVEYSBURG...CORWIN...FORT ANCIENT...OGDEN...CAESAR CREEK STATE PARK... STATE ROUTE 350 AT US ROUTE 22...COWAN LAKE STATE PARK...OREGONIA... GENNTOWN...MIDDLEBORO AND STATE ROUTE 123 AT STATE ROUTE 132. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 27 AND 44. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3929 8419 3940 8427 3957 8403 3938 8385 TIME...MOT...LOC 2331Z 240DEG 17KT 3938 8415 AR
Special weather statement, May 1, 7:35 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT SUN MAY 1 2016
INZ059-066-073-074-020000-
DEARBORN IN-RIPLEY IN-FRANKLIN IN-UNION IN-
735 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DEARBORN...
NORTHEASTERN RIPLEY...FRANKLIN COUNTIES IN SOUTHEASTERN INDIANA AND
SOUTHWESTERN UNION COUNTIES IN EAST CENTRAL INDIANA UNTIL 800 PM
EDT...
AT 734 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
OLDENBURG...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
BATESVILLE...BROOKVILLE...OLDENBURG...BLOOMING GROVE...SUNMAN...METAMORA...
ST. LEON...CEDAR GROVE...MOUNT CARMEL...NEW TRENTON...HAMBURG...MOUNDS
STATE RECREATION AREA...PEPPERTOWN...HUNTERSVILLE...PENNTOWN...INTERSTATE
74 AT STATE ROUTE 101...SAINT PETER AND LAWRENCEVILLE.
THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 146 AND 163.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3953 8506 3953 8504 3957 8500 3939 8482
3933 8482 3919 8517 3933 8530 3935 8530
TIME...MOT...LOC 2334Z 232DEG 25KT 3932 8516
ARSpecial weather statement, May 1, 7:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 756 PM EDT SUN MAY 1 2016 OHZ070-071-020030- WARREN OH-BUTLER OH- 756 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WARREN AND EASTERN BUTLER COUNTIES UNTIL 830 PM EDT... AT 755 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WETHERINGTON...MOVING NORTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 30 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...MASON...LEBANON...MONROE...TRENTON...FRANKLIN...SOUTH MIDDLETOWN...HUNTER...WETHERINGTON...OLDE WEST CHESTER...MAUD...MAUSTOWN... HUGHES...STATE ROUTE 63 AT STATE ROUTE 741...GENNTOWN AND BECKETT RIDGE. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 21 AND 35. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3933 8438 3937 8450 3958 8443 3946 8416 TIME...MOT...LOC 2355Z 214DEG 16KT 3939 8444 KC
Special weather statement, May 1, 8:04 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT SUN MAY 1 2016
OHZ062-063-071-072-020045-
GREENE OH-CLINTON OH-WARREN OH-FAYETTE OH-
804 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...NORTHERN
CLINTON...EAST CENTRAL WARREN AND WEST CENTRAL FAYETTE COUNTIES UNTIL
845 PM EDT...
AT 804 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILMINGTON...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...CLARKSVILLE...HARVEYSBURG...BOWERSVILLE...PORT
WILLIAM...OCTA...PAINTERSVILLE...OGDEN...BURTONVILLE...BLOOMINGTON...
INTERSTATE 71 AT US ROUTE 68...CAESAR CREEK STATE PARK...KINGMAN...STATE
ROUTE 350 AT US ROUTE 22...COWAN LAKE STATE PARK...ROSEMOOR...OAKLAND...
REESVILLE AND MIDDLETON CORNER.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 39 AND 65.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8409 3965 8380 3962 8361 3947 8358
3935 8395
TIME...MOT...LOC 0004Z 235DEG 26KT 3945 8394
ARSpecial weather statement, May 1, 8:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN MAY 1 2016
INZ066-OHZ070-020030-
FRANKLIN IN-BUTLER OH-
807 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
CENTRAL BUTLER COUNTIES UNTIL 830 PM EDT...
AT 807 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH
OF HARRISON...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...OXFORD...MONROE...TRENTON...SEVEN MILE...REILY...NEW
MIAMI...MILLVILLE...SCIPIO...SOMERVILLE...MCGONIGLE...MAUSTOWN...OKEANA...
LAYHIGH...ST. CHARLES...COLLINSVILLE AND ALERT.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3957 8465 3957 8459 3941 8436 3930 8476
3931 8482 3939 8489
TIME...MOT...LOC 0007Z 234DEG 26KT 3937 8480
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:02 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| May 1, 8:04 PM EDT | Special Weather Statement | ILN | Clinton | 41 min |
| May 1, 8:19 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Ross | 3 hr |
| May 1, 8:25 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| May 1, 8:29 PM EDT | Special Weather Statement | ILN | Montgomery | 46 min |
| May 1, 8:32 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 43 min |
| May 1, 8:52 PM EDT | Special Weather Statement | ILN | Preble | 23 min |
| May 1, 8:57 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 48 min |
| May 1, 9:08 PM EDT | Special Weather Statement | ILN | Fairfield | 37 min |
| May 1, 9:21 PM EDT | Special Weather Statement | ILN | Darke, Miami | 24 min |
| May 1, 9:29 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 46 min |
| May 1, 9:43 PM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| May 1, 10:40 PM EDT | Special Weather Statement | ILN | Delaware | 35 min |
| May 1, 10:54 PM EDT | Special Weather Statement | ILN | Mercer | 51 min |
| May 1, 11:08 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 19 min |
| May 1, 10:36 PM EDT | Special Weather Statement | ILN | Wayne | 24 min |
| May 1, 11:13 PM EDT | Special Weather Statement | ILN | Wayne | 32 min |
Nearby
Special Weather Statements in Ohio, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.